Weak-hyperlattices derived from fuzzy congruences

Journal Title: Discussiones Mathematicae - General Algebra and Applications - Year 2017, Vol 37, Issue 1

Abstract

In this paper we explore the connections between fuzzy congruence relations, fuzzy ideals and homomorphisms of hyperlattices. Indeed, we introduce the concept of fuzzy quotient set of hyperlattices as it was done in the case of rings [19]. We prove that a fuzzy congruence induces a fuzzy ideal of the fuzzy quotient hyperlattice. In particular, we establish necessary and sufficient conditions for a zero-fuzzy congruence class to be a fuzzy ideal of a hyperlattice.

Authors and Affiliations

Blériot Blaise Njionou Koguep, Celestin Lele

Keywords

Related Articles

Spectra of R-Vertex Join and R-Edge Join of Two Graphs

The R-graph R(G) of a graph G is the graph obtained from G by introducing a new vertex ue for each e ∈ E(G) and making ue adjacent to both the end vertices of e. In this paper, we determine the adjacency, Laplacian and s...

ON THE CONNECTIVITY OF THE ANNIHILATING-IDEAL GRAPHS

Let R be a commutative ring with identity and A∗(R) the set of nonzero ideals with non-zero annihilators. The annihilating-ideal graph of R is defined as the graph AG(R) with the vertex set A∗(R) and two distinct vertice...

SEMIGROUPS DERIVED FROM (Γ, N)-SEMIHYPERGROUPS AND T-FUNCTOR

The main purpose of this paper is to introduce the concept of (Γ, n)- semihypergroups as a generalization of hypergroups, as a generalization of nary hypergroups and obtain an exact covariant functor between the category...

Weak-hyperlattices derived from fuzzy congruences

In this paper we explore the connections between fuzzy congruence relations, fuzzy ideals and homomorphisms of hyperlattices. Indeed, we introduce the concept of fuzzy quotient set of hyperlattices as it was done in the...

ZERO-DIVISOR GRAPHS OF REDUCED RICKART ∗-RINGS

For a ring A with an involution ∗, the zero-divisor graph of A, Γ∗ (A), is the graph whose vertices are the nonzero left zero-divisors in A such that distinct vertices x and y are adjacent if and only if xy∗ = 0. In this...

Download PDF file
  • EP ID EP394543
  • DOI 10.7151/dmgaa.1260
  • Views 47
  • Downloads 0

How To Cite

Blériot Blaise Njionou Koguep, Celestin Lele (2017). Weak-hyperlattices derived from fuzzy congruences. Discussiones Mathematicae - General Algebra and Applications, 37(1), 75-91. https://europub.co.uk./articles/-A-394543